Log in

I forgot my password

Latest topics
Somebody please help me...

Fri Nov 24, 2017 8:05 am by Andlag

Hey everyone,

since I started being sexually active i often experienced burning in my vagina which was often worse during sex /around the time of my period or when using lubricants. I was never able to use tampons because the one time i tried putting them in it felt like acid was poured on my skin. Fast forward to 2 months ago when I got a UTI and an allergic reaction in my vagina. I thought it …

Comments: 11

7 years later and life looks bleak :(

Wed Dec 06, 2017 2:50 am by RainyShay77

So 7 years ago I had a case of BV...the antibiotic caused a horrible yeast infection which took 5 months to 'get rid of'. During this time I had allergic reactions to 2 of the yeast infection creams which magnified the pain. Over the past 7 years I've tried multiple rounds of physical therapy (they only slightly helped), chiropractic, nerve blocks, medications to target nerve pain (amitriptyline, …

Comments: 4

Amtriptyline, baclofen, gabapentin cream for provoked vestibuldynia

Mon Nov 20, 2017 8:15 pm by WVR00

Hello,
Has anyone had success with this cream in helping their vulvodynia? How long has it taken to help? I’ve had some success with it, but not completely better. I’ve been on it for a month. I️ was hoping to hear from some ladies who have had major success with this cream. I’m hoping for some encouragement here. This condition is so frustrating. I’m lucky enough to have access to two …

Comments: 1

Amitriptyline given for vulvodyina pain

Tue Oct 24, 2017 2:46 pm by katycrawford

Hi there,

After years of being misdiagnosed etc as most women have on this forum I have finally been diagnosed with vulvodynia (yay) and have been given the lowest dose of an antidepressant called Amitriptyline. Has anyone been on this before and has any positive (or negative) news to give me? Im feeling down already and I've only been taking it for a few days, I don't have much hope of it …

Comments: 3

New diagnosis, any advice whilst I wait for a specialist

Wed Oct 25, 2017 1:47 pm by Julesyjules

Hi,

I'm new here and wanted to ask for some advice whilst I wait to see a specialist nurse.

After urinary problems which lasted 7 weeks, I finally saw a urologist, who on examination discovered significant inflammation and called in a gynaecologist, who diagnosed vestibulitis. They referred me to a nurse who specialises in vulvar skin issues. That was 5 weeks ago, and I'm still waiting for the …

Comments: 1

Vulvodynia help

Tue Nov 14, 2017 4:27 pm by Katiej

Hi guys new here and newly diagnosed. So I had bv and then after alot of antibiotics and home remedies I still continued to have weird symptoms despite swabs being negative. Two seperate gynes have told me I have vulvodynia as a result of the area being overwhelmed. So first gave me lidocaine which xidnt do much. No I am on amitriptyline for the past 5 days. Seems to be kicking in a little (im a …

Comments: 3

New w/ Secondary Provoked Vestibuldynia

Wed Apr 26, 2017 11:46 pm by Birdy

Hi everyone,

I'm here because I'm pretty sure I have secondary provoked vestibuldynia, even though my gyno is still "optimistic" it is not.  My problem started six months ago when I got my second UTI in as many months (after going 25 years of life without one) and then ended up with a bad yeast infection (also my first one ever) thanks to the antibiotics.  Ever since the yeast …

Comments: 4

Newly diagnosed

Tue Oct 10, 2017 8:37 pm by Brevispink

Hello everyone. I have recently been diagnosed with unprovoked vulvodynia and would really appreciate some advice and support. I have had a chronic urine infection for 16 months and was on antibiotics for 9 of those months. I have been very uncomfortable for the entire time, but now I have absolutely unbearable stinging and burning all day with itching too. The infection has just about gone, …

Comments: 9

Recent "Poke" Pain - So Confused/Losing My Mind

Thu Oct 12, 2017 9:26 am by kelseybeth23

Long Story, but I am losing my mind and getting really depressed, so if I tell the full story maybe someone can help me.

Back in August I started to get an itch down there. Normally, in the past, when this would happen, I would change the way I wore my clothes, take more baths instead of showers, and use Monistat. This time, after about two weeks of no relief, I started to get concerned. I was …

Comments: 5


Amitriptyline given for vulvodyina pain

View previous topic View next topic Go down

Amitriptyline given for vulvodyina pain

Post  katycrawford on Tue Oct 24, 2017 2:46 pm

Hi there,

After years of being misdiagnosed etc as most women have on this forum I have finally been diagnosed with vulvodynia (yay) and have been given the lowest dose of an antidepressant called Amitriptyline. Has anyone been on this before and has any positive (or negative) news to give me? Im feeling down already and I've only been taking it for a few days, I don't have much hope of it working and I'm terrified of the symptoms as i know many women complain of significant weight gain. I am only 21 years old and have been having these symptoms since i as about 16, I can't bear the thought of having to deal with this for the rest of my life.

Any kind words or advice would be hugely, hugely appreciated.

katycrawford

Posts : 1
Join date : 2017-10-24

View user profile

Back to top Go down

Re: Amitriptyline given for vulvodyina pain

Post  JCW on Thu Oct 26, 2017 4:52 am

Hi there,

I am so sorry to hear what you are going though. I was prescribed Amitriptyline-Baclofen in a cream form (ABC) to be used topically about 3-4 months ago. My specialist informed me that she could prescribe the Amitriptyline in a pill form, but she felt that using it as a topical cream may be more beneficial for me and would cause fewer side effects. I honestly felt that I did not notice any difference after using the cream, however, I have not used the cream in a few days and the pain is unbearable to the touch. So maybe it was helping.

If you are already feeling down about the medication, I would suggest talking with the doctor who prescribed it to you. I completely agree with you about the thought of dealing with this for the rest of your life—this feeling is so unfair, but if any medication is making you feel worse, talk with your doctor.

I was recently diagnosed about 6 months ago although I have been experiencing symptoms for about 5 years now. I wish I talked about it with my doctor sooner. I love how everyone is so supportive on this forum. You are not alone—wishing you the best!

JCW

Posts : 1
Join date : 2017-10-26

View user profile

Back to top Go down

Re: Amitriptyline given for vulvodyina pain

Post  jungleclover on Sat Nov 18, 2017 3:52 am

I’m 23 so I️ completely get where you’re coming from. I’ve tried an antidepressant before but in pill form. It didn’t seem to help. I’ve heard the cream is more effective. Don’t worry about getting fat. The amount of antidepressant they are giving you is a lot lower than if you were taking it for psychiatric reasons. It won’t affect your weight. Just focus on feeling better. Sending you all the best!

jungleclover

Posts : 10
Join date : 2017-07-19

View user profile

Back to top Go down

Re: Amitriptyline given for vulvodyina pain

Post  WVR00 on Sat Nov 18, 2017 11:33 pm

Hello. I’m sorry you are going through this. I️ have it too. I’ve been prescribed the same cream. It’s amtrip, bac and nerontin. I’ve been using t for about a month now and it is helping a bit. Has anyone used this cream and had to completely make it go away? I was told that this is a better option since it delivers it right to the area.. I’m just so frustrated... i want to feel back to normal again. My specialist told me it could take 6 weeks... just wondering if anyone had any success with the cream vs. oral pill.

WVR00

Posts : 5
Join date : 2017-10-10

View user profile

Back to top Go down

Re: Amitriptyline given for vulvodyina pain

Post  Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum